Deca Rash

im about to start my second cycle of deca and last time i took it (about 6 months ago) i would get these really bad hives and or rashes. i really didn’t know what they were but it would appear around the injections site. sometimes it would be immediately after i inject and other times the rash would appear days or hours later. i didnt mind the hives or the rash the worst part was the itching it really itched alot and drove me crazy.

anyone experiance the same thing or something similar?
any advice and what it is or if i should be worried?

i gather that this must be some alergic reaction im getting from the deca but cant be to sure.

thanx

where was the Deca from.
and by asking that I dont mean supplier I mean was it UGL or was it Human grade

I am guessing UGL and you may have a food allergy.
you were allergic to the carrier causing hives ect.

I doubt it was the Deca that did it.
could be wrong though as I am just guessing

im not sure what type of deca it was reason being i get it from a doctor who pre loads the syringes for me. i know i know bad idea i should have asked to see the vial.

did you add some test in there or are you doing this?

http://www.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/deca_and_anavar_cycle

DG

lol, yes im adding test.

my new cycle:

week 1-8 450 mg deca
week 1-10 600 mg cypionate

still touching up my pct. so any advice is welcomed

thanks

are you just getting red patches where you’re injecting? Take a look at Randizo’s last cycle log and see if they look like the one he got on his Tricep. I get red patches sometimes, usually just caused by the inflammation from injecting

Hmmm…

Its not the deca itself…Id call the doc and ask else is in the syringe.